Approximate roots of unsolvable equations with monotone mappings in the left-hand side
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1993), pp. 70-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_12_a7,
author = {L. D. Popov},
title = {Approximate roots of unsolvable equations with monotone mappings in the left-hand side},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {70--80},
year = {1993},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_12_a7/}
}
L. D. Popov. Approximate roots of unsolvable equations with monotone mappings in the left-hand side. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1993), pp. 70-80. http://geodesic.mathdoc.fr/item/IVM_1993_12_a7/